A1 Journal article – refereed
ON GENERALIZED ZETA-FUNCTIONS OF FORMAL LANGUAGES AND SERIES




List of Authors: HONKALA J
Publisher: ELSEVIER SCIENCE BV
Publication year: 1991
Journal: Discrete Applied Mathematics
Journal name in source: DISCRETE APPLIED MATHEMATICS
Journal acronym: DISCRETE APPL MATH
Volume number: 32
Issue number: 2
Number of pages: 13
ISSN: 0166-218X

Abstract
We study generalized zeta functions of formal languages and series. We give necessary conditions for the rationality of the generalized zeta function. We show that it is decidable whether or not the (generalized) zeta function of a Q-algebraic series is a rational function. The same question is shown to be undecidable for context-free languages.


Internal Authors/Editors

Last updated on 2019-20-07 at 16:24